Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 23, NWS Mobile, AL

June 10, 20254 counties in Alabama

NWS Mobile, AL issued this flash flood warning at Jun 10, 2025, 5:08 PM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2025, 5:08 PM CDT (22:08 UTC)
Expired
Jun 10, 2025, 8:00 PM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Butler County, AL, Conecuh County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Maxwell AFB radar (KMXX), 146 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

752 
WGUS54 KMOB 102208
FFWMOB
ALC013-035-099-131-110100-
/O.NEW.KMOB.FF.W.0023.250610T2208Z-250611T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
508 PM CDT Tue Jun 10 2025

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  Southwestern Butler County in south central Alabama...
  North Central Conecuh County in south central Alabama...
  Northeastern Monroe County in south central Alabama...
  South Central Wilcox County in south central Alabama...

* Until 800 PM CDT.

* At 508 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Georgiana, McKenzie, Beatrice, Vredenburgh, Old Texas, Mixonville, 
  Commerce, Deans, Skinnerton, Awin, Riley, Butler Springs, 
  McWilliams, Turnbull, Bowles, Grace, Cooks Crossroads, Providence, 
  Starlington and Pine Orchard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3195 8738 3191 8708 3183 8691 3180 8659
      3155 8658 3153 8694 3166 8723 3186 8747

FLASH FLOOD...RADAR INDICATED

$$

RD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:29 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 10, 3:29 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
329 PM CDT Tue Jun 10 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 326 PM CDT Tue Jun 10 2025

...Through Wednesday Night...

Weak upper troughing transits the region the rest of this evening
with transient upper ridging moving in its wake. Afternoon showers
and thunderstorms gradually wane after sunset bringing relatively
drier conditions to the forecast area through tonight. Any lingering
showers or storms should shift to be just offshore through the
overnight hours, beginning to shift back near shore by daybreak.
Once again, afternoon showers and storms can be expected Wednesday,
mainly in the vicinity of the seabreeze boundary that advances
inland. Weak shear and ample instability will allow for the more
traditional pulse type strong thunderstorms with small hail, gusty
winds, and heavy rainfall. Can't rule out on or two storms during
the period temporarily pulsing to severe criteria with damaging
winds and large hail. Temperatures remain warm during the day in the
upper 80's to near 90 degrees with overnight lows falling into the
upper 60's over the interior and lower to middle 70's nearer the
coast each night. A Moderate risk of rip currents quickly becomes a
low risk late tonight into Wednesday. MM/25

...Thursday through Tuesday...

A series of upper level shortwave troughs moving from over the
Southern Plains get a bit of a northward deflection over the
Southeast from an upper ridge initially stretching west over the
northern Gulf coast/northern Gulf. Guidance varies with the strength
of the shortwaves and their effects on the upper ridge. The ECMWF is
advertising the upper ridge allowing weaker shortwaves to pass
closer to the northcentral and northeastern Gulf coast, along with
being a bit slower, whilst the GFS deflects the energy further
north, along with being a bit faster. The GDPS lies in the middle.
The ensembles are more in agreement, keeping an upper trough over
and just west of the Lower Mississippi River with the upper ridge
centered over the northern Florida/southeast Georgia, with a bit of
an eastward shift as the forecast moves into the middle of the
coming week. A surface ridge stretching west over the Southeast sees
a bit of a southward shift, but overall maintains a southerly deep
layer flow, maintaining a moist airmass over the southeast.
Precipitable h20 values average in the 1.8"-2.2" range. Have went
with the ensembles for the forecast.

Guidance is indicating the continuation of the summer pattern of
convection, showers and thunderstorms developing inland during the
day, peaking in the mid afternoon into the evening over land areas.
The convection shifts offshore overnight, then begins to work its
way inshore the next day. With MLCapes rising to around 2500J/kg and
DCapes in the 900-1200J/kg, strong to marginally severe storms are
possible in the heat of the afternoon, with downburst winds and
small hail possible. With high moisture levels allowing for
efficient rainers, ponding of water in poor drainage issues may be
an issue in some localities.

Seasonable to a bit above seasonal temperatures are expected through
the weekend into the coming week. High temperatures in the mid 80s
to low 90s are expected. Heat Indices slowly rise from the 98 to 102
degree range Thursday to 100-106 degrees on Tuesday. Low
temperatures in the low to mid 70s north of I-10, mid 70s to near 80
south are expected through the Extended.

A Low Risk of Rip Currents Tuesday through Friday becomes a moderate
this weekend into the coming week as a more organized onshore flow
bring increasing swell to area beaches combines with an tidal range.
/16

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Tue Jun 10 2025

Generally VFR flight category prevails outside of any showers and
storms this afternoon. Temporary reductions in ceiling and
visibility can be expected underneath any given storm. Expect VFR
flight category to prevail tonight into Wednesday morning. MM/25

&&

.MARINE...
Issued at 326 PM CDT Tue Jun 10 2025

Light to moderate southwesterly flow this afternoon turns southerly
to southeasterly through the remainder of the week. Expect shower
and thunderstorm chances to remain high through the weekend.
Waterspouts are possible in any storms during the overnight into
early morning hours each day. Locally higher winds and seas are
possible near any storms. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  87  72  88  73  88  74  88 /  40  70  30  70  20  80  20  90
Pensacola   75  87  76  87  77  87  77  86 /  50  70  40  70  30  80  40  90
Destin      77  89  76  89  78  88  78  88 /  50  70  40  60  40  80  50  80
Evergreen   71  90  70  91  71  92  72  88 /  30  50  20  70  20  80  20  80
Waynesboro  70  90  69  89  71  91  71  90 /  30  30  10  60  20  70  10  80
Camden      69  87  69  88  71  89  71  87 /  20  30  10  50  30  70  20  80
Crestview   72  91  72  92  71  91  72  88 /  30  70  20  80  20  90  30  90

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 10, 3:37 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
337 PM CDT Tue Jun 10 2025

ALZ056-059-060-102130-
Conecuh AL-Covington AL-Escambia AL-
337 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ESCAMBIA...
SOUTHEASTERN CONECUH AND WEST CENTRAL COVINGTON COUNTIES THROUGH 430
PM CDT...

At 337 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Castleberry, or 8 miles south of Evergreen, moving east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Castleberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3125 8659 3119 8695 3134 8707 3152 8679
      3152 8676
TIME...MOT...LOC 2037Z 247DEG 15KT 3131 8694

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 3:53 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
353 PM CDT Tue Jun 10 2025

ALZ057-058-102145-
Butler AL-Crenshaw AL-
353 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BUTLER AND WEST CENTRAL
CRENSHAW COUNTIES THROUGH 445 PM CDT...

At 352 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Greenville, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3152 8657 3152 8664 3178 8685 3189 8672
      3168 8633
TIME...MOT...LOC 2052Z 310DEG 19KT 3178 8673

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 4:14 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
414 PM CDT Tue Jun 10 2025

ALZ057-058-102200-
Butler AL-Crenshaw AL-
414 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BUTLER AND WEST
CENTRAL CRENSHAW COUNTIES THROUGH 500 PM CDT...

At 413 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Greenville, moving southeast at 5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3181 8664 3192 8655 3185 8630 3168 8645
TIME...MOT...LOC 2113Z 303DEG 5KT 3184 8653

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 4:30 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
430 PM CDT Tue Jun 10 2025

ALZ057-102215-
Butler AL-
430 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN BUTLER COUNTY THROUGH
515 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Georgiana, or 10 miles southwest of Greenville, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Georgiana and McKenzie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3165 8650 3161 8650 3152 8665 3152 8670
      3175 8685 3184 8672 3168 8645 3166 8645
TIME...MOT...LOC 2129Z 315DEG 11KT 3174 8675

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 4:37 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
437 PM CDT Tue Jun 10 2025

ALZ054>057-102215-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-
437 PM CDT Tue Jun 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BUTLER...
NORTHEASTERN MONROE...SOUTH CENTRAL WILCOX AND NORTHEASTERN CONECUH
COUNTIES THROUGH 515 PM CDT...

At 437 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northeast of Vredenburgh to 7 miles
west of Georgiana. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Georgiana, McKenzie, Beatrice, and Vredenburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3199 8725 3163 8660 3152 8667 3152 8670
      3148 8670 3135 8679 3187 8756
TIME...MOT...LOC 2137Z 311DEG 22KT 3187 8727 3162 8687

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 4:43 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
443 PM CDT Tue Jun 10 2025

ALZ054-102230-
Wilcox AL-
443 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WILCOX COUNTY THROUGH
530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Orrville, or 16 miles north of Camden, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of central Wilcox
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3222 8739 3222 8738 3220 8736 3220 8733
      3214 8728 3215 8727 3214 8725 3212 8726
      3210 8723 3208 8719 3205 8718 3205 8712
      3198 8724 3220 8745 3224 8741 3224 8739
TIME...MOT...LOC 2143Z 311DEG 16KT 3223 8732

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTSpecial Weather StatementMOBMobile24 min
Jun 9, 9:03 PM CDTSpecial Weather StatementMOBMobile57 min
Jun 9, 9:17 PM CDTSpecial Marine WarningMOB73 min
Jun 9, 9:21 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 9, 9:39 PM CDTSpecial Weather StatementMOBBaldwin51 min
Jun 9, 9:48 PM CDTSpecial Marine WarningMOB87 min
Jun 9, 9:53 PM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Jun 9, 10:30 PM CDTSpecial Weather StatementMOBBaldwin45 min
Jun 9, 10:53 PM CDTSpecial Marine WarningMOB82 min
Jun 9, 11:33 PM CDTSpecial Marine WarningMOB117 min
Jun 10, 12:10 AM CDTSpecial Marine WarningMOB95 min
Jun 10, 8:07 AM CDTRiver Flood WarningMOBMobile14 hr
Jun 10, 8:08 AM CDTRiver Flood WarningMOBEscambia37 hr
Jun 10, 12:44 PM CDTSpecial Weather StatementMOBBaldwin46 min
Jun 10, 1:20 PM CDTSpecial Weather StatementMOBMobile25 min
Jun 10, 1:50 PM CDTSpecial Weather StatementMOBMobile25 min
Jun 10, 1:54 PM CDTSevere Thunderstorm WarningMOBMobile51 min
Jun 10, 2:21 PM CDTSpecial Weather StatementMOBMobile39 min
Jun 10, 2:33 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 10, 2:46 PM CDTSpecial Weather StatementMOBWashington44 min
Jun 10, 2:51 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington39 min
Jun 10, 3:06 PM CDTSpecial Weather StatementMOBEscambia39 min
Jun 10, 3:06 PM CDTSpecial Weather StatementMOBCovington39 min
Jun 10, 3:24 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia38 min
Jun 10, 3:27 PM CDTSpecial Weather StatementMOBWashington48 min
Jun 10, 3:37 PM CDTSpecial Weather StatementMOBConecuh53 min
Jun 10, 3:41 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 10, 3:51 PM CDTAreal Flood AdvisoryMOBWashington3 hr
Jun 10, 3:53 PM CDTSpecial Weather StatementMOBButler52 min
Jun 10, 3:56 PM CDTSevere Thunderstorm WarningMOBButler34 min
Jun 10, 4:05 PM CDTSevere Thunderstorm WarningMOBCrenshaw25 min
Jun 10, 4:10 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia3 hr
Jun 10, 4:14 PM CDTSpecial Weather StatementMOBCrenshaw46 min
Jun 10, 4:30 PM CDTSpecial Weather StatementMOBButler45 min
Jun 10, 4:37 PM CDTSpecial Weather StatementMOBConecuh38 min
Jun 10, 4:39 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox17 min
Jun 10, 4:43 PM CDTSpecial Weather StatementMOBWilcox47 min
Jun 10, 4:49 PM CDTAreal Flood AdvisoryMOBButler, Conecuh, Monroe, Wilcox19 min
Jun 10, 6:35 PM CDTSpecial Weather StatementMOBBaldwin40 min
Jun 10, 6:36 PM CDTSpecial Marine WarningMOB47 min
Jun 10, 6:55 PM CDTSpecial Marine WarningMOB95 min

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.